ALLERGAN (COSTA RICA) STYLE 68 SALINE FILLED BREAST IMPLANT; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Back to Search Results |
| Catalog Number |
68-600 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Nipple Sensation Changes (2162)
| Date of Event |
02/12/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported "left side saline rupture, left side pain, left side burning, left side "felt loose", and bilateral nerve damage in nipples".This record is for the left side.Device remains implanted.
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been completed.No deviations or non-conformances noted.Reason for reoperation: deflation.